# SDR IXXA110058O

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,400 hours, 19,723 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE OVERHEAD COCKPIT CLIMATE CONTROL UNIT EMITS A BURNING ODOR WHEN TURNED ON.  THE CREW LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND CLEANED THE OVERHEAD CLIMATE CONTROL UNIT FAN.  OPS CHECK GOOD IAW MM 21-02. ACFT WAS RETURNED TO SERVICE.
